# SDR VNAA0201014

- Difficulty date: January 14, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,285 hours, 14,405 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW119B
- Part serial: 116112
- Condition: Failed
- Location: Left
- Part time: 16,285 hours, 14,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT HAND ENGINE SHUT DOWN.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO MDT.  THE LEFT HAND PROPELLER DID NOT FEATHER. OUT STATION MAINTENANCE INSPECTED THE AIRCRAFT AND TROUBLESHOT THE FUEL PUMP AND HYDRO MECHANICAL UNIT, THIS DID NOT CORRECT THE PROBLEM.  DAY MAINTENANCE SENT MECHANICS AND AN ENGINE TO MDT.  DAY MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ENGINE IAW DORNIER MM 72-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  MAINTENANCE THEN INSPECTED AND REPLACED FUSE 11KD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
